Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Characteristics of the Institute for Numerical Analysis computer

Author: H. D. Huskey
Journal: Math. Comp. 4 (1950), 103-108
MSC: Primary 65.0X
MathSciNet review: 0037592
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society